# SDR USAA000951

- Difficulty date: July 3, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 46,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 24 INCHES BY 1 INCH, AFT SERVICE DOOR BS 947 TO BS 986 RT.  INSTALLED NEW Z-ANGLE PER SRM 51-10-02.  (M)
